MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS, INC. 1818910 5.0MM DIA TPRD HD PER SCRW 40; BONE SCREWS AND PINS : SCREWS

DEPUY ORTHOPAEDICS, INC. 1818910 5.0MM DIA TPRD HD PER SCRW 40; BONE SCREWS AND PINS : SCREWS
Catalog Number 125740000
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pain (1994)
Date of Event 08/25/2007
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Concomitant medical products: unknown hip femoral head; pinn mar +4 10d 32idx54od; pinnacle dp rev acet cup 60mm; unknown hip femoral stem; pinn can bone screw 6.5mmx25mm; pinn can bone screw 6.5mmx30mm x 2; 5.0mm dia tprd hd per scrw 40; 5.0mm dia tprd hd per scrw 50; 5.0mm dia tprd hd per scrw 60.Initial reporter occupation: non-healthcare professional.
 
Event or Problem Description
New etq record created in order to update etq (legacy system) complaint number (b)(4).Reason for original complaint.- litigation papers allege that defective product was the cause of any pain or other problems she may experience.Doi: (b)(6) 2007; dor: none reported; (right hip).Patient is resides in (b)(6).Update: 10/18/2012 pfs was received from legal, medical records were received from legal, and part/lot information was identified.Although litigation reported this as metal on metal, product information indicates the patient had poly on metal.As the litigation has already been reported, and there is no reported serious injury or malfunction (patient has not been revised), the reporting requirements have been met.Even though part/lot information was provided it is unclear what products are at issue as the patient has not been revised therefore the product page will be left as unknown until further information is received.Records are available for further review.Update ad 19 april 2018: (b)(4) has been reopened under (b)(4) due to receipt of ppf ,sticker sheets and medical records.There were no new allegation in ppf nor in the medical records.However, in the previous pfs and medical records received, closed reduction of the right hip was done on (b)(6) 2007 due to the dislocation of the right hip.Added cup,liner and screws to addressed the allegation of pain.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provision of 21 cfr, part 803.The report may be based on the information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Product complaint #: (b)(4).Investigation summary: no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.Device history lot: null.Device history batch: null.Device history review: null.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
5.0MM DIA TPRD HD PER SCRW 40
Common Device Name
BONE SCREWS AND PINS : SCREWS
Manufacturer (Section D)
DEPUY ORTHOPAEDICS, INC. 1818910
700 orthopaedic drive
warsaw IN 46582 0988
MDR Report Key7788342
Report Number1818910-2018-66805
Device Sequence Number2433541
Product Code JDI
UDI-Device Identifier10603295019893
UDI-Public10603295019893
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
PMA/510(K) Number
K861979
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2007
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/18/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number125740000
Device Lot NumberBV6B54000
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/18/2018
Supplement Date Received by Manufacturer10/22/2019
Initial Report FDA Received Date08/16/2018
Supplement Report FDA Received Date10/28/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age81 YR